# SDR REXA2013100701937

- Difficulty date: October 7, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 13,258 hours, 8,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP ON FLOOR IN FRONT IF GALLEY CARTS HAS COME LOOSE FROM FLOOR,  SECURED.   OK FOR SERVICE.
